English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Viscoelasticity of poly(ethylene glycol) solutions on supported lipid bilayers via quartz crystal microbalance with dissipation

Zhao, Z., Ji, X., Dimova, R., Lipowsky, R., & Liu, Y. (2015). Viscoelasticity of poly(ethylene glycol) solutions on supported lipid bilayers via quartz crystal microbalance with dissipation. Macromolecules, 48(6), 1824-1831. doi:10.1021/acs.macromol.5b00095.

Item is

Files

show Files
hide Files
:
2152065.pdf (Publisher version), 3MB
 
File Permalink:
-
Name:
2152065.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
2152065_supp.pdf (Supplementary material), 719KB
 
File Permalink:
-
Name:
2152065_supp.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Zhao, Ziliang, Author
Ji, Xiangling, Author
Dimova, Rumiana1, Author              
Lipowsky, Reinhard2, Author              
Liu, Yonggang1, Author              
Affiliations:
1Rumiana Dimova, Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863328              
2Reinhard Lipowsky, Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863327              

Content

show

Details

show
hide
Language(s):
 Dates: 2015-03-022015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Macromolecules
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Washington, D.C. : American Chemical Society
Pages: - Volume / Issue: 48 (6) Sequence Number: - Start / End Page: 1824 - 1831 Identifier: ISSN: 0024-9297